# SDR WTAA980043

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - POSSIBLE ENGINE OVERTEMP AND OVER TORQUE REPORTED ON BOTH ENGINES DURING STALL WARNING ACTIVATION WHILE AIRCRAFT WAS IN HOLDING PATTERN.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMAINS IN SFO MAINTENANCE.  (M)
